# SDR CA960719103

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 7500 · Engine Bleed Air System
- Part: Line
- Part number: 6876294
- Condition: Cracked
- Location: Fcu
- Part time: 9,123 hours
- Stage of operation: IN
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

(CAN) AT LOWER POWER SETTINGS, ENGINE UNDER SPEC FOR POWER.  AT HIGHER POWER SETTINGS (MAX TORQUE) ENGINE ON SPEC FOR POWER.  FOUND RIGID LINE BETWEEN BLEED VALVE AND ENGINE COMPRESSOR CRACKED ALL THE WAY AROUND THE TUBE UNDER THE 'B' NUT.  LINE REPLACED.
